# SDR SWIA201541162

- Difficulty date: April 21, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 28,955 hours, 20,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R BETWEEN BS 295 AND 333 REQUIRES REPAIR DUE TO CORROSION DAMAGE BEING OUT OF LIMITS. R & R STR 25R FROM FS 280.00 TO FS 333.00, REF SRM PRESSURIZATION CHECKED GOOD AT THIS TIME. COMPLIED WITH ST 51-900-1002 .
